Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 2, Pages 185–200 (Mi izv3497)  

This article is cited in 3 scientific papers (total in 3 papers)

Linear forms of independent random variables and the normal distribution law

V. P. Skitovich


Full text: PDF file (1601 kB)

Bibliographic databases:
Received: 25.04.1953

Citation: V. P. Skitovich, “Linear forms of independent random variables and the normal distribution law”, Izv. Akad. Nauk SSSR Ser. Mat., 18:2 (1954), 185–200

Citation in format AMSBIB
\Bibitem{Ski54}
\by V.~P.~Skitovich
\paper Linear forms of independent random variables and the normal distribution law
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 2
\pages 185--200
\mathnet{http://mi.mathnet.ru/izv3497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=62972}
\zmath{https://zbmath.org/?q=an:0055.36702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3497
  • http://mi.mathnet.ru/eng/izv/v18/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ibragimov, “On Skitovich–Darmois–Ramachandran theorem”, Theory Probab. Appl., 57:3 (2013), 368–374  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. I. A. Ibragimov, “On Ghurye–Olkin–Zinger theorem”, J. Math. Sci. (N. Y.), 199:2 (2014), 174–183  mathnet  crossref  mathscinet
    3. Theory Probab. Appl., 62:2 (2018), 335–338  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:437
    Full text:216
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021